# SDR SWIA201231943

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 29,212 hours, 40,032 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Defective
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STRONG ELECTRICAL SMELL.  THE RADAR WAS NOT WORKING, CIRCUIT BREAKER NEVER POPPED AND THEN THE "115 VAC BUS OFF" ON THE EMERGENCY INVERTER 2 TRIPPED.  (FLT 7799)  REPLACED WEATHER RADAR ANTENNA AND REPLACED FLIGHT MAX DISPLAY UNIT IN REFERENCE TO AMM.  P/N: 622-2504-001  S/N OFF: 2166; P/N: D98-00001-58-G  S/N OFF: 1571.
